DOI QR코드

DOI QR Code

ON SUFFICIENT CONDITIONS FOR STRONGLY STARLIKE FUNCTIONS ASSOCIATED WITH A LINEAR OPERATOR

  • Liu, Jin-Lin (Department of Mathematics Yangzhou University)
  • Received : 2009.08.14
  • Published : 2011.07.31

Abstract

By using the method of differential subordinations, we derive some sufficient conditions for strongly starlike functions associated with a linear operator. All these results presented here are sharp.

References

  1. M. K. Aouf, H. M. Hossen, and A. Y. Lashin, An application of certain integral operators, J. Math. Anal. Appl. 248 (2000), no. 2, 475-481. https://doi.org/10.1006/jmaa.2000.6923
  2. I. B. Jung, Y. C. Kim, and H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176 (1993), no. 1, 138-147. https://doi.org/10.1006/jmaa.1993.1204
  3. J.-L. Liu, Notes on Jung-Kim-Srivastava integral operator, J. Math. Anal. Appl. 294 (2004), no. 1, 96-103. https://doi.org/10.1016/j.jmaa.2004.01.040
  4. J.-L. Liu and S. Owa, Properties of certain integral operator, Int. J. Math. Sci. 3 (2004), no. 2, 351-359.
  5. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series in Pure and Applied Mathematics, No. 225, Marcel Dekker, New York, 2000.